sexologist-icon
No mens after abortion
I underwent an abortion on 4 march 16. after that approx two months passed but still there is no mens. checked for preganancy but found negative. took medicine divery for 7 seven days and waited for one week. no result. now taking Primolut-N. Please guide me.
101 Views v

Answers (1)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Harisha N L
General Physician 3 yrs exp Bangalore
Hello...I understand your concern and feeling towards your menstrual health.... It may be due side effect of drugs you taken for abortion due to hormonal imbalance...it can be the side effects of certain drugs like oral contraceptives,antipsychotics,antiepileptics...it may be due to poly cystic ovarian disease as well... So I would suggest you to consult nearest gynecologists for detailed clinical examination and evaluation they will do the needful.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.